# SDR ASAA2016091818070

- Difficulty date: September 18, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 32,667 hours, 9,895 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 3404023010
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78273000, FOUND 2 CURRENT FAULTS: 75-10821 T25 SIG OUT OF RANGE AND 75-30801 T25 SIG DISAGREE ON ENG NR 1.  ACFT GROUNDED.  REPLACED PT 25 SENSOR REF AMM 73-21-02-400-801-F00 ON ENG NR 1.  ACCOMPLISHED PT25 INSTALLATION TEST, OPS NORMAL REF AMM 71-00-00-800-811-F00.  ELECTRONIC ENGINE CONTROL BITE TEST.  OPS NORMAL, NO FAULTS REF AMM 73-21-00-700-804-F00.
